# SDR AU981021

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Tmeca ARRIEL1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0164448560
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FUEL CONTROL UNIT INTERNAL FAULT.  PART TC:  8,965
